MathSciNet Relay Station
MathSciNet bibliographic data
MR1325163 58G32 (58G10)
Léandre, R.; Roan, S.-S. A stochastic approach to the Euler-Poincaré number of the loop space of a developable orbifold. J. Geom. Phys. 16 (1995), no. 1, 71–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement